# SDR IXXA2022092400001

- Difficulty date: September 24, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T3231
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BS 1723-1725 S20-21R.
